Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


same meds for a long time, first time abnormal lab results
Nov 5, 2013

hello, I am writing because my last blood tests came out abnormaly high, cd4 absolute 2150, cd3 4000, and cd8 1100, after a month I repetead only cd4 and it came out 1900, still high, I am taking the same meds, combivir, norvir, telzir for a long time, never in my life had this happen, my cd4 were alwsys aroun 500-900, I am undetectable, have been since I started meds 11 years ago. other blood tests came out fine, including cbc with differentials, wbc 7.3 absolute number and normal ly. I am extremly worried, I have been taking supplemens like proteins and carnitin but I doubt this happened because of them! thank you ps:my doctor said not to worry but I need a second opinion

Response from Dr. Young

Hello and thanks for posting.

Your CD4 tests are indeed higher than typical, and this usually isn't an indicator of HIV-related or medication-related problems. If you had recently started on your supplements, I'd have to wonder if they could be related.

Hope that helps, BY



Previous
tested negative at 90 days after exposure is this conclusive
Next
missed arv

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement